Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR1935979

author
Joyal, A.
title
Quasi-categories and Kan complexes
year
2002
journal
Journal of Pure and Applied Algebra
volume
175
number
1-3
pages
207–222
url
http://dx.doi.org/10.1016/S0022-4049(02)00135-4
MathSciNet
MR1935979
DOI
doi:1935979

@article{MR1935979,
    AUTHOR = "Joyal, A.",
    TITLE = "Quasi-categories and {K}an complexes",
    NOTE = "Special volume celebrating the 70th birthday of Professor Max Kelly",
    JOURNAL = "J. Pure Appl. Algebra",
    FJOURNAL = "Journal of Pure and Applied Algebra",
    VOLUME = "175",
    YEAR = "2002",
    NUMBER = "1-3",
    PAGES = "207--222",
    ISSN = "0022-4049",
    MRCLASS = "55U10 (18G55)",
    MRNUMBER = "1935979",
    MRREVIEWER = "Donald M. Davis",
    DOI = "10.1016/S0022-4049(02)00135-4",
    URL = "http://dx.doi.org/10.1016/S0022-4049(02)00135-4"
}

      

This item is referenced in 2 tags:

  • in Section 1.3: $\infty $-Categories
  • in Remark 1.3.0.2